Jump to content
Important Survey - Please Participate ×

How can I tell if it is withdrawal or something else?


[95...]

Recommended Posts

I know the timing is there, but how do I know if my insomnia is from dumping the Benzos or something else?  It's getting worse, not better.  Help!
Link to comment
Share on other sites

You are experiencing what probably 100% of us go through...haven't you looked outside your own suffering to see you are not alone?  There are very few posters who wouldn't agree that this is the most hated and dreaded symptom..at some point you will have to accept it and adjust your life until it fades...your role in recovery is to eat right, rest when you can and do all the sleep hygiene steps available.  After that it is just time.  If you are not reading the kazillion posts in the insomnia section you are short changing yourself as it has all been addressed many many times.  Do us and yourself a favor and READ! It is doubtful that you have a new medical condition.
Link to comment
Share on other sites

Wow, Choco, that seemed like a harsh response.  So I looked up your posts and see that you were feeling irritable the day before you posted it, possibly from trying a new drug.  I scanned a few of your posts and usually you are quite pleasant and helpful. Theway is just desperate for an an answer for his insomnia problem and he is just reaching out, which this forum is designed for.  Cross
Link to comment
Share on other sites

Oh, dear, I didn't mean to be harsh, I was trying to help with tough love as there had been many of the sweet posts and "he" wasn't accepting of that advice. Thank you for your post.
Link to comment
Share on other sites

×
×
  • Create New...